# SDR UPS97822300

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FRAME CORROSION OUT OF LIMITS AT STA 1060 LONGERON 36.  CUT OUT DAMAGE, FABRICATED DOUBLERS AND FILLERS AND INSTALLED PER SRM 53-2-0.
